Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Tuesday, July 28, 2009 hypojunkie664, Community Member, asks

Q: I Hate My Mind!

I am constantly worrying about something. Sometimes I feel like a fool because my entire family keeps telling me that I am okay. Within the last 6 months I got off 2 anti depressants, an anti anxiety med, and adhd meds. I am at a loss of what to do. I do deep breathing but sometimes this is not enough. Within the last two days I've had strong heart beats, I can feel them outside my body.

Answer This
Answers (1)
Eileen Bailey, Health Guide
7/30/09 10:25pm

Thank you for your question and welcome to AnxietyConnection.com.

 

You don't mention why you went off medications. Did your doctors feel you were doing better, were you not tolerating the medication well or was there another reason?

 

You might also want to consider cognitive behavioral therapy as many people have found this helps with anxiety.

 

More information:

 

Cognitive Behavioral Therapy Overview

 

10 Reasons to Consider Cognitive Behavioral Therapy

 

Treating Anxiety through Exercise

 

I hope this helps

 

Eileen

Reply
hypojunkie664, Community Member
8/ 2/09 2:42pm

The reason I had gotten off the medications was that I appeared to be doing better, and I was going to school so I didn't want to always be taking medications, it was a burden. I had been taking different medications for different things since I was 7.

 

Undecided

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By hypojunkie664, Community Member— Last Modified: 12/26/10, First Published: 07/28/09